Doctor insights on:
Atenolol is a relatively long-acting (24 hours) beta-blocker. Beta-blockers as a group of medications calm or slow the heart rate down. They stop the swings in hr from stress or nerves. If someone is on a good dose of a beta-blocker and are startled, the medication suppresses the pounding of your heart. It also won't allow the hr to climb with exercise. It's used to ...Read more
Been taking atenolol 12.5mg for 3 weeks. Doc said to stop. Will there be withdrawal? When will leave my system? Took 1 today at 7:30am
Depends on why taken: It is a low dose, so less likely, but some of the symptoms for which it was given may arise again. Would speak to your doctor re this. ...Read more
Take 75mg of atenolol. Trying to withdraw 1mg of clonazepam been in it 4 months. Cut dose in half. Notice HR 55-60 withdrawal? Take less atenolol?
Not Much: Atenelol is a beta blocker, this family of medications are not used (in general) for treatment of alcohol withdrawal. They may help with peripheral symptoms of anxiety such as tremor, tachycardia and high blood pressure. Other medications are more effective in treatment of alcohol withdrawal. ...Read more
Been on 1mg clonazepam for 4 months. I also take 75mg of atenolol. I tapered the benzo to. 5mg since 6 day agothen heart rate in the 50's. Withdrawal?
Could chelated magnesium be used for tachycardia as an alternate to atenolol? And how much per day? Heart is fine due to benzodiazepine withdrawl.
Possibly: Magnesium often helps tachycardia; whether it can be an alternative to atenolol for you is impossible to know until you try it, but if not a complete alternative it may allow you to reduce your atenolol dose. I advise magnesium taurate or glycinate with 400-800 mg of magnesium; if you take more than you can absorb you'll get loose stools, in which you can cut back. ...Read more
Yes and no:
Any medicine will have side effect.
some of the side effect are expected from the way the medicine supposed to work
beta blockers a class of medicine where atenolol belong, can cause BP to come down, and the heart rate to slow down, but again that is what the medicine is made for.
of course there is some reported unpleasant side effect specially for man, if it will effect the sexual performance. ...Read more
Yes: You can.Get a more detailed answer ›
Sedoxil: You can, but sedoxil can cause a further drop in your blood presssure. Careful monitoring by your internist is suggested ...Read more
Tenormin (atenolol): See: http://www. Drugs. Com/sfx/tenormin-side-effects. HtmlGet a more detailed answer ›
Atenolol: Tenormin (atenolol)has been used for many years now. The only long term effect which has arisen is a possibility that beta blockers, it's drug family, may decrease tolerance to glucose. This has also recently been reported with statins. We don't know the significance of this yet or if its real. ...Read more
Yes, however....: This combination of medicines both affect heart rate as they both target the av node. Many times serial ekgs will be used to make sure you are tolerating this combination. I will say that this combination (especially immediate release diltiazem) is unusual. ...Read more
Atenolol overdose: An overdose occurs when an excessive / dangerous dose of a drug is used. Atenolol (Tenormin) is used to treat high blood pressure. "Overdose symptoms may include uneven heartbeats, shortness of breath, bluish-colored fingernails, dizziness, weakness, fainting, or seizure (convulsions)." REF: http://www. Emedicinehealth. Com/drug-atenolol/page3_em. Htm ...Read more
What drug do you:
Mean? I am not aware of a drug in the US as Mexazolam
There is a drug called midazolam that is used mostly for sedation and preop cases. Are you using this drug for anxiety or sleep? There is probably not a problem with this together but it is not common to be taking this and use of this drug shoudl be reevaluated.
Best wishes. ...Read more
Should be but: Sedoxil can lower BP. As can atenolol. So check your BP after to make sure it is safe. Stop if you feel lightheaded. I would also suggest that a young person like you should try relaxation methods rather than take benzodiazepines for anxiety. They are very addictive. Good luck and please see you doctor. ...Read more
No: Just continue taking one day as usual. ...Read more